# SDR SWIA202163077

- Difficulty date: October 22, 2021
- Submitted: December 9, 2021
- Operation: Air carrier
- Aircraft: N767SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10233
- Aircraft time: 42,815 hours, 27,610 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL KICKPLATE ANGLE IS CORRODED IN MULTIPLE SPOTS.     (C-CHECK RO 12/07/2021)    REPLACED AND INSTALLED NEW PAX DOOR LOWER SILL KICKPLATE ANGLE P/N SH670-31875-7S REF CRJ700 SRM 51-42-06-001-001-A01 AND DWG SH670-31810 REV. -Y. COMPLIED WITH 51-900-1002-SKY
